Advanced search
Start date
Betweenand

Computational methods of optimization

Abstract

Research in the area of this project has been conducted in the Department of Applied Mathematics of the University of Campinas, under the direction of the coordinator, in the last 27 years. The group's interest area is optimization, undertaking research along its three main lines: Theory of problems and methods, practical implementation of algorithms and applications. We intend to build upon our previous work, in all its aspects, and, in particular, to continue the thematic project 2001/04597-4, which had the same title and coordinator. The team of the current proposal participates in the PRONEX on optimization. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (41)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BIRGIN, E. G.; BUENO, L. F.; KREJIC, N.; MARTINEZ, J. M.. Low order-value approach for solving VaR-constrained optimization problems. Journal of Global Optimization, v. 51, n. 4, p. 715-742, . (07/06663-0, 06/53768-0, 09/10241-0)
ANDREANI, R.; CASTRO, S. L. C.; CHELA, J. L.; FRIEDLANDER, A.; SANTOS, S. A.. An inexact-restoration method for nonlinear bilevel programming problems. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 43, n. 3, p. 307-328, . (06/53768-0)
ANDRETTA, MARINA; BIRGIN, ERNESTO G.; MARTINEZ, J. M.. Partial spectral projected gradient method with active-set strategy for linearly constrained optimization. NUMERICAL ALGORITHMS, v. 53, n. 1, p. 23-52, . (06/53768-0)
BIRGIN, ERNESTO G.; MARTINEZ, J. M.; MARTINEZ, LEANDRO; ROCHA, GERD B.. Sparse Projected-Gradient Method As a Linear-Scaling Low-Memory Alternative to Diagonalization in Self-Consistent Field Electronic Structure Calculations. JOURNAL OF CHEMICAL THEORY AND COMPUTATION, v. 9, n. 2, p. 1043-1051, . (06/53768-0, 08/00468-4, 10/16947-9)
MARTINEZ, JOSE MARIO; PRUDENTE, LEANDRO DA FONSECA. Handling infeasibility in a large-scale nonlinear optimization algorithm. NUMERICAL ALGORITHMS, v. 60, n. 2, SI, p. 263-277, . (06/53768-0)
CARVALHO, ESDRAS P.; PISNITCHENKO, FEODOR; MEZZOMO, NATALIA; FERREIRA, SANDRA R. S.; MARTINEZ, J. M.; MARTINEZ, JULIAN. Low Order-Value Multiple Fitting for supercritical fluid extraction models. Computers & Chemical Engineering, v. 40, p. 148-156, . (06/53768-0)
BIRGIN, ERNESTO G.; FERNANDEZ, DAMIAN; MARTINEZ, J. M.. The boundedness of penalty parameters in an augmented Lagrangian method with constrained subproblems. OPTIMIZATION METHODS & SOFTWARE, v. 27, n. 6, p. 1001-1024, . (06/53768-0, 08/00062-8)
BIRGIN, ERNESTO G.; LOBATO, RAFAEL D.. Orthogonal packing of identical rectangles within isotropic convex regions. COMPUTERS & INDUSTRIAL ENGINEERING, v. 59, n. 4, p. 595-602, . (06/53768-0)
ANDREANI, ROBERTO; MARTINEZ, J. M.; SVAITER, B. F.. A NEW SEQUENTIAL OPTIMALITY CONDITION FOR CONSTRAINED OPTIMIZATION AND ALGORITHMIC CONSEQUENCES. SIAM JOURNAL ON OPTIMIZATION, v. 20, n. 6, p. 3533-3554, . (06/53768-0)
MARTINEZ, J. M.; SOBRAL, F. N. C.. Constrained derivative-free optimization on thin domains. Journal of Global Optimization, v. 56, n. 3, SI, p. 1217-1232, . (06/53768-0, 08/00468-4)
ANDRETTA, M.; BIRGIN, E. G.. Deterministic and stochastic global optimization techniques for planar covering with ellipses problems. European Journal of Operational Research, v. 224, n. 1, p. 23-40, . (10/18980-3, 10/10133-0, 06/53768-0, 09/10241-0)
BIRGIN, ERNESTO G.; GENTIL, JAN M.. Evaluating bound-constrained minimization software. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 53, n. 2, SI, p. 347-373, . (09/10241-0, 06/53768-0, 06/03496-3)
ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. A relaxed constant positive linear dependence constraint qualification and applications. MATHEMATICAL PROGRAMMING, v. 135, n. 1-2, p. 255-273, . (09/09414-7, 06/53768-0)
BUENO, L. F.; FRIEDLANDER, A.; MARTINEZ, J. M.; SOBRAL, F. N. C.. INEXACT RESTORATION METHOD FOR DERIVATIVE-FREE OPTIMIZATION WITH SMOOTH CONSTRAINTS. SIAM JOURNAL ON OPTIMIZATION, v. 23, n. 2, p. 1189-1213, . (07/06663-0, 06/53768-0, 08/00468-4)
ANDREANI, R.; MARTINEZ, J. M.; SANTOS, L. T.; SVAITER, B. F.. On the behaviour of constrained optimization methods when Lagrange multipliers do not exist. OPTIMIZATION METHODS & SOFTWARE, v. 29, n. 3, p. 646-657, . (06/53768-0)
ANDREANI, R.; JUDICE, J. J.; MARTINEZ, J. M.; MARTINI, T.. Feasibility problems with complementarity constraints. European Journal of Operational Research, v. 249, n. 1, p. 41-54, . (12/10444-0, 06/53768-0)
BIRGIN, ERNESTO G.; MARTINEZ, J. M.. Augmented Lagrangian method with nonmonotone penalty parameters for constrained optimization. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 51, n. 3, p. 941-965, . (06/53768-0, 06/03496-3, 09/10241-0)
WASHINGTON ALVES DE OLIVEIRA; ANTONIO CARLOS MORETTI; EDNEI FELIX REIS. MULTI-VEHICLE COVERING TOUR PROBLEM: BUILDING ROUTES FOR URBAN PATROLLING. Pesquisa Operacional, v. 35, n. 3, p. 617-644, . (06/53768-0)
KREJIC, NATASA; MARTINEZ, J. M.. INEXACT RESTORATION APPROACH FOR MINIMIZATION WITH INEXACT EVALUATION OF THE OBJECTIVE FUNCTION. Mathematics of Computation, v. 85, n. 300, p. 1775-1791, . (13/07375-0, 06/53768-0)
CARVALHO, ESDRAS P.; MARTINEZ, JULIAN; MARTINEZ, J. M.; PISNITCHENKO, FEODOR. On optimization strategies for parameter estimation in models governed by partial differential equations. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 114, p. 14-24, . (06/53768-0, 07/08359-7)
GOMES, FRANCISCO A. M.; SENNE, THADEU A.. An algorithm for the topology optimization of geometrically nonlinear structures. INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v. 99, n. 6, p. 391-409, . (06/53768-0)
GOWER, ROBERT MANSEL; MELLO, MARGARIDA PINHEIRO. Computing the Sparsity Pattern of Hessians Using Automatic Differentiation. ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, v. 40, n. 2, . (09/04785-7, 06/53768-0)
BIRGIN, E. G.; MARTINEZ, J. M.; PRUDENTE, L. F.. Augmented Lagrangians with possible infeasibility and finite termination for global nonlinear programming. Journal of Global Optimization, v. 58, n. 2, p. 207-242, . (10/10133-0, 06/53768-0, 09/10241-0)
BIRGIN, ERNESTO G.; BUSTAMANTE, LUIS HENRIQUE; CALLISAYA, HECTOR FLORES; MARTINEZ, JOSE MARIO. Packing circles within ellipses. International Transactions in Operational Research, v. 20, n. 3, p. 365-389, . (10/10133-0, 06/53768-0, 09/10241-0)
BIRGIN, ERNESTO G.; CASTELANI, EMERSON V.; MARTINEZ, ANDRE L. M.; MARTINEZ, J. M.. Outer Trust-Region Method for Constrained Optimization. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 150, n. 1, p. 142-155, . (06/53768-0)
ANDREANI‚ R.; MARTÍNEZ‚ JM; SCHUVERDT‚ ML. On second-order optimality conditions for nonlinear programming. OPTIMIZATION, v. 56, n. 5-6, p. 529-542, . (06/53768-0)
ANDREANI, ROBERTO; FUKUDA, ELLEN H.; SILVA, PAULO J. S.. A Gauss-Newton Approach for Solving Constrained Optimization Problems Using Differentiable Exact Penalties. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 156, n. 2, p. 417-449, . (10/20572-0, 06/53768-0, 07/53471-0)
ANDRADE, R.; BIRGIN, E. G.. Symmetry-breaking constraints for packing identical rectangles within polyhedra. Optimization Letters, v. 7, n. 2, p. 375-405, . (10/10133-0, 06/53768-0, 06/03496-3, 09/10241-0)
ANDREANI, ROBERTO; HAESER, GABRIEL; MARTINEZ, J. M.. On sequential optimality conditions for smooth constrained optimization. OPTIMIZATION, v. 60, n. 5, SI, p. 627-641, . (06/53768-0)
ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. TWO NEW WEAK CONSTRAINT QUALIFICATIONS AND APPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 3, p. 1109-1135, . (10/19720-5, 09/09414-7, 06/53768-0)
FRANCISCO, JULIANO B.; MARTINEZ, J. M.; MARTINEZ, LEANDRO; PISNITCHENKO, FEODOR. Inexact restoration method for minimization problems arising in electronic structure calculations. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 50, n. 3, p. 555-590, . (06/53768-0)
ANDREANI, R.; SANTOS, S. A.; SHIRABAYASHI, W. V. I.. Newton-type interior-point methods for solving generalized complementarity problems in polyhedral cones. OPTIMIZATION, v. 60, n. 8-9, SI, p. 1171-1191, . (01/04597-4, 06/53768-0)
BIRGIN, E. G.; FLOUDAS, C. A.; MARTINEZ, J. M.. Global minimization using an Augmented Lagrangian method with variable lower-level constraints. MATHEMATICAL PROGRAMMING, v. 125, n. 1, p. 139-162, . (06/53768-0)
ANDRADE, RICARDO; BIRGIN, ERNESTO G.; CHAMBOULEYRON, IVAN; MARTINEZ, JOSE MARIO; VENTURA, SERGIO D.. Estimation of the thickness and the optical parameters of several stacked thin films using optimization. APPLIED OPTICS, v. 47, n. 28, p. 5208-5220, . (06/53768-0)
ANDREANI, R.; MARTINEZ, J. M.; MARTINEZ, L.; YANO, F. S.. Low Order-Value Optimization and applications. Journal of Global Optimization, v. 43, n. 1, p. 1-22, . (06/53768-0)
GOMES-RUGGIERO, M. A.; MARTINEZ, J. M.; SANTOS, S. A.. SPECTRAL PROJECTED GRADIENT METHOD WITH INEXACT RESTORATION FOR MINIMIZATION WITH NONCONVEX CONSTRAINTS. SIAM JOURNAL ON SCIENTIFIC COMPUTING, v. 31, n. 3, p. 1628-1652, . (01/04597-4, 06/53768-0)
GOWER, R. M.; MELLO, M. P.. A new framework for the computation of Hessians. OPTIMIZATION METHODS & SOFTWARE, v. 27, n. 2, SI, p. 251-273, . (09/04785-7, 06/53768-0)
BIRGIN, ERNESTO G.; RONCONI, DEBORA P.. Heuristic methods for the single machine scheduling problem with different ready times and a common due date. ENGINEERING OPTIMIZATION, v. 44, n. 10, p. 1197-1208, . (10/10133-0, 06/53768-0, 06/03496-3, 09/10241-0)
BIRGIN‚ EG; MARTINEZ‚ JM. Improving ultimate convergence of an Augmented Lagrangian method. OPTIMIZATION METHODS & SOFTWARE, v. 23, n. 2, p. 177-195, . (06/53768-0)
BIRGIN, ERNESTO G.; GENTIL, JAN M.. New and improved results for packing identical unitary radius circles within triangles, rectangles and strips. Computers & Operations Research, v. 37, n. 7, p. 1318-1327, . (06/53768-0)
BIRGIN, E. G.; LOBATO, R. D.; MORABITO, R.. An effective recursive partitioning approach for the packing of identical rectangles in a rectangle. Journal of the Operational Research Society, v. 61, n. 2, p. 306-320, . (06/53768-0, 06/03496-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.